# SDR SWAA2019030630386

- Difficulty date: February 14, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 41,169 hours, 24,567 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Splice
- Part number: 146A9401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR T SPLICE CORRODED AT BS 887, BETWEEN LBL 9 TO RBL 12.  R&R T SPLICE PER SRM AND DWG.
